# SDR C8GA20020014

- Difficulty date: December 26, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 53,018 hours, 28,348 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Carriage
- Condition: Damaged
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 041 FROM MIA TO AUA. AFTER TAKEOFF DURING CLIMB, THE OUTBOARD TRAILING EDGE FLAPS WOULD NOT RETRACT, STUCK BETWEEN TWO AND FIVE DEGREES. AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT. UPON LANDING, DURING INSPECTION FOUND A BROKEN BOLT AND MISSING BEARING ON LEFT FORE FLAP SEQUENCING CARRIAGE. REPLACED BOLT AND BEARING AND CHECKED FLAP RIGGING. ALL FLAPS OPERATIONAL CHECKED GOOD IAW MM 27-50-00 AND AIRCRAFT RETURNED TO SERVICE.
